# SDR ASAA2018113027207

- Difficulty date: November 30, 2018
- Submitted: December 6, 2018
- Operation: Air carrier
- Aircraft: N494AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41729
- Aircraft time: 11,367 hours, 3,737 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 1762000101
- Part serial: 012605
- Condition: Unreliable
- Location: E&E Bay
- Part time: 7,059 hours, 2,408 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOLLOW-UP TO HISTORY OF RIGHT HAND FMC FAILURE. GROUNDED - YES. REPLACED LT FMC COMPUTER AS REQUESTED. VERIFIED SOFTWARE. OPS NML. GROUND VERIFICATION GOOD. REF AMM 34-61-02.
